Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

La deuxième conjecture de Hirschfeld-Żelazko pour les algèbres de Banach est fausse


Author: Bernard Aupetit
Journal: Proc. Amer. Math. Soc. 70 (1978), 161-162
MSC: Primary 46H20
MathSciNet review: 0473828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there exists a noncommutative complex Banach algebra with no quasi-nilpotents elements such that the spectrum function is continuous for the Hausdorff metric.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20

Retrieve articles in all journals with MSC: 46H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0473828-8
PII: S 0002-9939(1978)0473828-8
Keywords: Commutative Banach algebra, quasi-nilpotent elements, spectrum, spectral radius, continuity of the spectrum, irreducible representations
Article copyright: © Copyright 1978 American Mathematical Society